MAUDE Adverse Event Report: ABBOTT MEDICAL (CRM-SYLMAR) MERLIN PROGRAMMER; No Match

ABBOTT MEDICAL (CRM-SYLMAR) MERLIN PROGRAMMER; No Match
Model Number 3650
Medical Device Problem Code Interrogation Problem (4017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported complaint that the pacing capture threshold (pct) test failed to terminate after loss of telemetry was confirmed.Based on the information reviewed, it was determined that the command to close the telemetry channel and to terminate the pct test was not triggered by the merlin pcs programmer following the loss of telemetry.It was confirmed that in the following session, after the field reduced the rhythm and power of stimulation of the catheter, good telemetry communication resumed, and implant was finalized.
 
Event or Problem Description
It was reported that the patient presented to the hospital for a leadless pacemaker (lp) implant procedure.While conducting a pacing capture threshold (pct) test, telemetry was lost between the lp and programmer.The capture test could not be terminated, and the programmer was turned off.Afterwards, it was difficult to re-establish telemetry and the implant could not be finalized.It was suspected that the loss of telemetry was due to noise interference from a pacing catheter which was required to stimulate the patient who was pacemaker dependent.The physician then reduced the rhythm and power from the pacing catheter, and they were able to re-establish telemetry and finalize the implant for the lp.There was no adverse consequence to the patient and the patient remained in stable condition.

Brand Name
MERLIN PROGRAMMER
Common Device Name
No Match
Manufacturer (Section D)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key24821195
Report Number2017865-2026-07287
Device Sequence Number14955447
Product Code NIK
UDI-Device Identifier05414734500661
UDI-Public(01)05414734500661(10)
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3650
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2026
Initial Report FDA Received Date04/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown